Messed up

Standard

My mood and general feelings have been all over the place this weekend. I finished venlafaxine/effexor for good on Wednesday night and I honestly felt much better to be off the damn stuff. On Friday and Saturday night though, I began to feel energised and restless but not in an entirely unpleasant way. I’m not used to having energy and wanting to leap out of my chair and up and down the stairs, I even went into town on a Saturday to buy a few things, something which I never normally do.

Being on such a high (225mg) dose of effexor wasn’t doing me much good, in my layman’s opinion. Last night I started the first of my 2 week supply of seroxat, but not without a struggle. I went to purchase them on Thursday from Boots, where I always go when I’m in Nottingham but even though the script was only for 2 weeks worth and they had to cut a blister pack up and repackage the pills for me, they somehow ended up giving me prozac instead. The pharmacist did not notice this either and signed off on it, leaving me to discover their mistake on Saturday morning. It’s a good job I checked and I don’t just unquestioningly swallow everything they hand over, being on 3 ADs in 2 weeks wouldn’t have been much fun, I imagine.

I went back and caused a minor panic there, the manager even came out and took me to one side to apologise and assured me they would do an investigation into how it happened. I hope no-one gets into trouble, after all I am ok.

Nothing to report about the new meds yet, I still feel reasonably ok for now but things still lurk in the back of my mind, as I fear they always will.

Advertisements

Psychiatrist Visit #49230

Standard

This one went ok, answered the usual questions yet again, haven’t had any particularly strong or vivid suicidal feelings this week so there was no time wasted with that. We agreed that I would switch to 75mg venlafaxine starting this weekend while I am off uni for Easter. Then next Saturday I will stop altogether and spend a few days med-free before starting on this particular guys shot at fixing me up (or least stopping me complaining): paroxeteine AKA Seroxat, Paxil.

Which will it be?

Which will it be?

Apparently it is effective for treating SA and depression, which sounds good in theory. I have heard horror stories about it’s withdrawals and increasing suicidal ideation (ha!) but I guess it’s worth a try. That image took way longer to make than it was worth, by the way. 

Only one more day to go until I go home for 2 weeks for Easter. I have mixed feelings about it. It’s strange to think there is a part of me that would rather stay here than go home for the whole time. Back in September I never would have thought that would be the case. I’ve come to appreciate my little bit of independence and especially privacy here, not to mention the city centre is within walking distance and doesn’t require a 30 minute bus journey among chavs and criminals. 

I’m in a fairly good mood today, managed to make dinner twice this week and have talked to my flatmates a bit. I also went to the post office twice to send some items I sold on eBay which required me to converse with the people at the counter so I think it’s been a reasonably successful week.

Anxiety and CBT

Standard

I’m absolutely tired out but I wanted to write a post, so forgive me if it’s even more haphazard and depressing than usual. I got up early to get the two buses I needed to arrive at my CBT appointment first thing this morning. After meeting the therapist last time and my relatively good week I was in quite a positive mood but she then explained to me that having spoken with her manager and the crisis team at Lincoln, they found out I have been referred for CBT there instead and so I can’t see her any more 😦

After I bared my darkest fears and thoughts, I’ve yet again been shunted along to someone else. It seems that every time I have any form of appointment I have to start explaining things from scratch and by the time any kind of connection is made I’m moved on. In one year I had 4 different GPs at home and one at uni, seen 4 different psychiatrists and 6 different crisis team people. It’s beginning to get rather tiring and disheartening.

Later on I started feeling incredibly anxious, not in an obvious shaky-hands way like when I’m forced into a dreaded social situation but it was bubbling beneath the surface. I felt like I had to keep moving, keep thinking and acting quickly. If you know the feeling you get when you know that you have to leave the house or you will miss a train or whatever but you can’t find your keys, it was like that. I’ve managed to calm myself a bit now, feeling the venlafaxine withdrawals kicking in though as it’s more than 24 hours since my last dose. It’s an odd sensation, your brain craving serotonin or whatever it is.

Had a meeting with the psych last Friday and managed to convince him to slow the withdrawal down a bit so I’m on 150mg for another week at least. He wants me to move down to 75mg after that if I can, but I don’t know if I can do it. At least he didn’t talk to me about sex this time. One thing he did say was “It sounds like this crisis you were in is over” and I understand what he means but I don’t think it explains the whole picture.

Like most things, it is not a black or white situation. I may have felt in an acute crisis at that time but not now, but that doesn’t mean everything is fine. I should throw the pills away but I can’t. I still want to buy more, more components of a lethal cocktail.

No medication can change my situation, the psychologist who I could’ve had for CBT said that today and I can’t agree more. When the possibility of me going back there after I finish university was mentioned, it dawned on me that I may be like this forever. Of course I have thought that many times, but no-one has ever said it to me implicitly like that before. I don’t want to think about being 30 or 40 and still having the social capabilities of a child. That fear will always be there in my mind and that is what keeps me planning my escape.

An Apology

Standard

I am sorry if what I write causes people distress. I know that I should confine my idiocy to my own website, if anywhere at all and I am genuinely and deeply sorry if I have hurt anyone reading this or any of the other rubbish that I write.

I sent some messages that I shouldn’t have. I know it’s not fair to burden other people with my problems especially when they are going through harder things themselves and I can’t say how sorry I am and how bad I feel. I want to cry now because I fear I may have lost a friend, someone I haven’t known long but I whose kindness and encouragement I value so, so much.

I hope if you are reading this that you can forgive me. I may be withdrawing from meds but it doesn’t excuse me from being a complete bastard 😦